# SDR SWIA2021062859073

- Difficulty date: April 15, 2021
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N800SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15060
- Aircraft time: 36,832 hours, 23,127 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 280-333 S22r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN AVIONICS BAY STR 22R HAS MULTIPLE AREAS OF CORROSION BETWEEN FS280.00 AND FS333.00     (C-CHECK RO 6/22/2021)    REMOVED AND REPLACED STR 22R FROM FS280 - FS333. REF CRJ900 SRM 51-42-06-001-001-A01, REF CRJ900 SRM 51-42-21-001-001-A01, DWG SH670-31630 REV K AND REO 690-53-21-1362 REV -- DATED 2021-05-01. COMPLIED WITH TASK CARD 51-900-1002-SKY. NO LEAKS NOTED,
